Forum Style

vomit

Hi,

I am 5 yrs post kidney transplant (thanking God) and I have now had 2 separate episodes of vomiing/dirreahea ( 1 week apart).... my question is, " what happens to the pills as apparantely I vomited them up also?) 

Has this happened to anyone?

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Email me when people reply –

Replies

  • "Oh well,"...that's what a member of my Tx team said about them when this happened. A missed dose is not the end of the world unless this continues, then talk to your Tx team about it. Just try to maintain your schedule, your blood level of them will only momentarily drop. After five years of steadily taking them, you shouldn't have an issue.

This reply was deleted.

Facebook & instagram

TransplantBuddies & Friends Facebook Group

TransplantBuddies & Friends

Transplant Stories

Members Stories

Twitter

COTA

Lung Transplant Foundation

Cystic Fibrosis.com

        Organ Donation Surprising Facts

Latest Activity

DAP1122 (Don) posted a blog post
11 hours ago
DAP1122 (Don) posted a blog post via Latest Activity on TransplantFriends.com
11 hours ago
Yessenia Gutierrez posted a discussion
18 hours ago
Yessenia Gutierrez posted a discussion via Latest Activity on TransplantFriends.com
18 hours ago
More…

Planetary Biosciences for Cystic Fibrosis

Please Donate for CF Patients